Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 352, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Nov 30, 2010, 5:15 PM EST for 4 counties in Georgia. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 30, 2010, 5:15 PM EST (22:15 UTC)
- Expired
- Nov 30, 2010, 6:00 PM EST
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Clarke County, GA, Morgan County, GA, Oconee County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 122 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 30, 5:15 PM EST | TSTM WND DMG | Rutledge, GA | MORGAN COUNTY 911 RELAYED REPORT OF TREES DOWN IN THE RUTLEDGE AREA. |
| Nov 30, 5:34 PM EST | TSTM WND DMG | 6 Sse Watkinsville, GA | OCONEE 911 RELAYED REPORT OF A TREE DOWN AT 4300 COLHAM FERRY RD. |
| Nov 30, 5:34 PM EST | TSTM WND DMG | Watkinsville, GA | OCONEE COUNTY 911 RELAYED A REPORT OF TREES DOWN IN WATKINSVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 30, 2:34 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 125 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 400 m²/s²
- 0-3 km storm-relative helicity
- 407 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
300
WUUS52 KFFC 302215
SVRFFC
GAC059-211-219-297-302300-
/O.NEW.KFFC.SV.W.0352.101130T2215Z-101130T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EST TUE NOV 30 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MORGAN COUNTY IN NORTH CENTRAL GEORGIA
EASTERN WALTON COUNTY IN NORTH CENTRAL GEORGIA
CLARKE COUNTY IN NORTHEAST GEORGIA
OCONEE COUNTY IN NORTHEAST GEORGIA
* UNTIL 600 PM EST
* AT 511 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
GOOD HOPE TO RUTLEDGE...MOVING NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BOSTWICK...NORTH HIGH SHOALS...BOGART...BISHOP...WATKINSVILLE...
ATHENS...WHITEHALL AND HULL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST TUESDAY EVENING
FOR MUCH OF GEORGIA.
&&
LAT...LON 3404 8333 3401 8329 3387 8326 3381 8330
3378 8328 3373 8329 3370 8340 3367 8339
3355 8361 3388 8369 3398 8350 3400 8350
3403 8341 3405 8339
TIME...MOT...LOC 2215Z 229DEG 37KT 3380 8360 3364 8357
$$2 follow-up statements
558
WWUS52 KFFC 302247
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 PM EST TUE NOV 30 2010
GAC211-297-302256-
/O.CAN.KFFC.SV.W.0352.000000T0000Z-101130T2300Z/
MORGAN GA-WALTON GA-
547 PM EST TUE NOV 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WALTON AND NORTHERN
MORGAN COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
IF YOU SAW WIND DAMAGE OR SIGNIFICANT FLOODING...PLEASE CALL THE
NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST TUESDAY EVENING
FOR GEORGIA.
LAT...LON 3404 8333 3401 8329 3387 8326 3381 8330
3378 8328 3373 8329 3370 8339 3369 8340
3372 8345 3400 8350 3402 8343 3405 8339
TIME...MOT...LOC 2246Z 238DEG 19KT 3396 8337 3376 8338
$$
GAC059-219-302300-
/O.CON.KFFC.SV.W.0352.000000T0000Z-101130T2300Z/
OCONEE GA-CLARKE GA-
547 PM EST TUE NOV 30 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EST
FOR CLARKE AND OCONEE COUNTIES...
AT 544 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ATHENS TO NEAR FARMINGTON...MOVING NORTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WHITEHALL...SANDY CREEK RECREATION AREA...BARRETTS MILL...ROSE
HILL...BARNETT SHOALS AND HULL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST TUESDAY EVENING
FOR MUCH OF GEORGIA.
&&
LAT...LON 3404 8333 3401 8329 3387 8326 3381 8330
3378 8328 3373 8329 3370 8339 3369 8340
3372 8345 3400 8350 3402 8343 3405 8339
TIME...MOT...LOC 2246Z 238DEG 19KT 3396 8337 3376 8338
$$403
WWUS52 KFFC 302258
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EST TUE NOV 30 2010
GAC059-219-302307-
/O.EXP.KFFC.SV.W.0352.000000T0000Z-101130T2300Z/
OCONEE GA-CLARKE GA-
558 PM EST TUE NOV 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR CLARKE AND EASTERN OCONEE
COUNTIES WILL BE ALLOWED TO EXPIRE AT 600 PM EST...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
EXPECTED TO PRODUCE SEVERE WEATHER. PERIODS OF HEAVY RAIN WILL
CONTINUE THROUGH 630 PM EST.
IF YOU SAW WIND DAMAGE. OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER
THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST TUESDAY EVENING
FOR MUCH OF GEORGIA.
LAT...LON 3404 8333 3401 8329 3387 8326 3381 8330
3378 8328 3373 8329 3370 8339 3369 8340
3372 8345 3400 8350 3402 8343 3405 8339
TIME...MOT...LOC 2257Z 238DEG 19KT 3399 8331 3379 8332
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 30, 3:50 PM EST, 1 hour 25 minutes earlier.
Area forecast discussion, Nov 30, 3:50 PM EST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 350 PM EST TUE NOV 30 2010 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... A VERY BUSY DAY TO SAY THE LEAST. THE MAIN SQUALL LINE STRETCHES FROM DAHLONEGA THROUGH DECATUR AND GREENVILLE TO COLUMBUS AT THIS TIME. WARM AIR ADVECTION WITH TEMPS IN THE 70S AND 80S CONTINUE IN ADVANCE OF THE LINE. THE DIURNAL HEATING WILL BE PEAKING SOON WITH MAXIMUM INSTABILITY OVER EAST AND SOUTH GA. HELICITY REMAINS IN THE 300 TO 400 RANGE. CONSEQUENTLY, ANOTHER TORNADO WATCH HAS BEEN ISSUED OVER THE FFC FORECAST AREA FROM ATL TO AGS SOUTHWARD. EXPECT TO BE DROPPING WESTERN COUNTIES FROM THE WATCH EACH HOUR AS THE SQUALL LINE MOVES TO THE EAST. BASED ON CURRENT MOVEMENT, THE ATL METRO AREA SHOULD BE OUT OF THE WATCH BY 500 PM EST. THE WORDING IN THE ZONES REFLECT THIS, BUT HAVE TO KEEP THE HEADLINE FOR THE TORNADO WATCH FOR A LITTLE WHILE LONGER. OTHERWISE, THE COLD FRONT EXTENDS FROM NEAR BLUE RIDGE TO CARTERSVILLE TO CARROLLTON AT THIS TIME. THE FRONT WILL MOVE EAST THROUGH THE FORECAST AREA TONIGHT. A RAPID CHANGE WITH A COLD AIRMASS WILL TAKE PLACE BEHIND THE FRONT AS HIGH PRESSURE BUILDS OVER GA. A NORTHWEST WIND WILL PREVAIL WITH TEMPS DROPPING INTO THE 30S AND 40S BY WEDNESDAY MORNING. CLEAR AND UNSEASONABLY COLD ON WEDNESDAY AND THURSDAY WITH TEMPS 5 TO 10 DEGREES BELOW NORMAL. .LONG TERM /FRIDAY THROUGH TUESDAY/... SIGNIFICANT DIFFERENCES BETWEEN THE 00Z RUN OF THE GFS AND THE 12Z RUN OF THE ECMWF. WE HAVE BEEN LEANING WITH THE GFS AND WILL CONTINUE TO DO SO. THE H5 TROUGH WITH THE CURRENT SYSTEM WILL MOVE OFF THE ATLANTIC WITH A RIDGE BUILDING OVER THE MIDWEST. THIS WILL PUT THE CWA IN A DRY NORTHWEST FLOW THAT WILL CONTINUE THROUGH THE WEEKEND. THIS WILL ALSO KEEP TEMPS AT OR JUST A FEW DEGREES BELOW NORMAL. A SHORT WAVE MOVING THROUGH NORTHWEST CANADA WILL DIVE INTO THE NORTHERN PLAINS AND JOIN WITH AN UPPER LOW OVER NEWFOUNDLAND CANADA AND THEN DEEPEN OVER THE EASTERN U.S. THIS WILL BRING ANOTHER COLD FRONT INTO THE CWA MONDAY NIGHT AND TUESDAY. ATMOSPHERE WILL REMAIN VERY DRY AND AT THIS TIME THE PROBABILITIES ARE TOO LOW TO MENTION PRECIP AT THIS TIME. && .HYDROLOGY... AROUND 2 TO 3 INCHES OF RAIN HAS FALLEN SO FAR IN THE EXTREME NORTHERN COUNTIES OF GA. MOST CREEKS HAVE HAD SIGNIFICANT RISES, BUT NO FLOODING IS EXPECTED TO OCCUR. A FEW MAY REACH BANKFULL BEFORE FALLING THIS EVENING. BIG CREEK NEAR ALPHARETTA WILL BE MONITORED FOR ADDITIONAL RISES AS WELL SINCE AROUND 1.5 INCHES OF RAIN HAS FALLEN ACROSS THAT BASIN. 16 && AVIATION... 18Z UPDATE... MVFR CIGS BUT LINE OF +TSRA APPROACHING THE WESTERN TAF SITES. WILL SEE REDUCED VSBYS WITH THIS LINE AND G30-35KTS. SUSTAINED WINDS WILL REMAIN UP THROUGH THE NIGHT...BUT NOT AS CONFIDENT ON THE WIND GUSTS AT ALL THE TAF SITES OVERNIGHT...BESIDES ATL. WINDS ARE S...BUT GENERALLY EXPECT THE WIND DIRECTION TO BE SSW BECOMING NW LATER THIS AFTERNOON. BEHIND THE LINE OF STORMS...CIGS VARY BETWEEN IFR AND MVFR SO HAVE DECIDED TO SHOW MVFR CIGS WITH SCT007 BUT COULD SEE AN IFR OB. NOT CLEARING OUT SITES AS QUICKLY AS MODELS IN THE MORN. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 40 49 26 53 / 100 0 0 0 ATLANTA 34 47 29 53 / 100 0 0 0 BLAIRSVILLE 34 42 24 50 / 100 0 0 0 CARTERSVILLE 32 46 25 52 / 90 0 0 0 COLUMBUS 36 52 29 56 / 90 0 0 0 GAINESVILLE 36 47 29 52 / 100 0 0 0 MACON 40 53 26 56 / 100 0 0 0 ROME 30 47 23 52 / 80 0 0 0 PEACHTREE CITY 34 49 24 53 / 100 0 0 0 VIDALIA 47 56 33 55 / 100 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 10 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS... CHATTAHOOCHEE...CLARKE...CLAYTON...CRAWFORD...CRISP...DAWSON... DEKALB...DODGE...DOOLY...EMANUEL...FAYETTE...FORSYTH... GLASCOCK...GREENE...GWINNETT...HALL...HANCOCK...HARRIS...HENRY... HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES... LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION... MERIWETHER...MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PEACH...PIKE...PULASKI... PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART... SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS... TOWNS...TREUTLEN...TWIGGS...UNION...UPSON...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WILCOX...WILKES... WILKINSON. && 16
Hazardous weather outlook, Nov 30, 3:45 AM EST, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 AM EST TUE NOV 30 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 345 AM EST TUE NOV 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED SEVERE THUNDERSTORMS EXPECTED TODAY INTO THE EVENING. .SYNOPSIS... A DEEP UPPER TROUGH AND ASSOCIATED COLD FRONT WILL SWEEP FROM THE MID-SOUTH THIS MORNING TO THE SOUTHEAST U.S. BY THIS EVENING. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL ACCOMPANY THIS FRONT TODAY. RAIN AND THUNDERSTORMS WILL GIVE WAY TO COLDER...WINDY CONDITIONS WEDNESDAY. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE DAMAGING THUNDERSTORM WINDS AND A FEW TORNADOES. WHILE THE SEVERE THREAT EXISTS FOR ALL OF NORTH AND CENTRAL GEORGIA...THE GREATEST THREAT FOR DAMAGING WINDS AND TORNADOES WILL BE SOUTH OF INTERSTATE 20 DURING THE AFTERNOON HOURS. THE SEVERE THREAT IS EXPECTED TO END FROM WEST TO EAST DURING THE EVENING HOURS...AND BE EAST OF THE AREA BY MIDNIGHT. IN ADDITION...STRONG WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE THIS MORNING AT ELEVATIONS ABOVE 2500 FEET IN THE NORTH GEORGIA MOUNTAINS. .DISCUSSION... A FULL-LATITUDE MERIDIONAL TROUGH WILL SWEEP THROUGH THE EASTERN U.S. TODAY. THIS TROUGH WILL TAKE ON A NEGATIVE TILT AS IT LIFTS FROM THE SOUTHEAST U.S. TOWARD THE MID-ATLANTIC THIS EVENING. A WEDGE OF COOL AIR ACROSS NORTH GEORGIA THIS MORNING WILL LIFT RAPIDLY NORTH DURING THE MORNING AS A STRONG LOW-LEVEL JET OF 60 TO 65 MPH BRINGS WARM...MOIST...UNSTABLE AIR NORTHWARD FROM THE GULF. MIDDAY CAPE VALUES OF 200 NORTH TO 500 CENTRAL GEORGIA WILL COMBINE WITH EXCESSIVE LOW-LEVEL HELICITY VALUES OF 500 OR GREATER TO SUPPORT STRONG TO SEVERE THUNDERSTORMS...INCLUDING DAMAGING WINDS IN EXCESS OF 60 MPH AND A FEW TORNADOES. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL ACCOMPANY A SQUALL LINE OF THUNDERSTORMS THAT IS EXPECTED TO ENTER NORTHWEST GEORGIA AFTER DAYBREAK...BE NEAR ATLANTA BY MIDDAY...AND INTO EAST AND CENTRAL GEORGIA BY MID-AFTERNOON. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF INTERSTATE 20. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WILL BE POSSIBLE ACROSS MUCH OF NORTH GEORGIA WEDNESDAY. OTHERWISE...HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED THROUGH THE PERIOD AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR WEATHER CONDITIONS CLOSELY TODAY AND BE PREPARED FOR ACTIVATION. 19
In the hours before
Special weather statement, Nov 30, 3:37 PM EST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 337 PM EST TUE NOV 30 2010 GAZ045-046-048-055>058-067>070-079-302100- 337 PM EST TUE NOV 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND VERY HEAVY RAIN IN TALBOT...UPSON...PIKE...LAMAR...MERIWETHER...SPALDING...BUTTS... HENRY...CLAYTON...NEWTON...ROCKDALE AND DEKALB COUNTIES UNTIL 400 PM EST... AT 333 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS WITH HEAVY RAIN FROM LITHONIA TO THOMASTON...MOVING EAST AT 25 MPH. ISOLATED AREAS OF WIND GUSTS OF 40 MPH WILL BE POSSIBLE ALONG THIS LINE OF STORMS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Nov 30, 4:10 PM EST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 410 PM EST TUE NOV 30 2010 GAZ023>025-302145- 410 PM EST TUE NOV 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN JACKSON...BANKS AND HALL COUNTIES UNTIL 445 PM EST... AT 410 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PENDERGRASS...MOVING NORTHEAST AT 50 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS JACKSON...BANKS AND HALL COUNTIES THROUGH 445 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JEFFERSON...PEACH STATE SPEEDWAY...PENDERGRASS...TALMO...APPLE VALLEY...MAYSVILLE... GILLSVILLE...COMMERCE...BANKS CROSSING...LULA...FIVE POINTS... HOMER...HOLLINGSWORTH...ALTO AND PINEFIELD CROSSROADS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Nov 30, 4:29 PM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG BUFORD 34.12N 84.00W
11/30/2010 GWINNETT GA COUNTY OFFICIAL
GWINNETT COUNTY 911 RELAYED A REPORT OF 6 HOUSES DAMAGED
IN THE BUFORD AREA. SIDING AND A ROOF WERE DAMAGED.
&&
AGIBBSLocal storm report, Nov 30, 5:00 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 PM EST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 3 SE LOCUST GROVE 33.32N 84.06W
11/30/2010 HENRY GA COUNTY OFFICIAL
HENRY COUNTY 911 RELAYED REPORTS OF DAMAGE TO A GAS
STATION PUMP SHELTER ROOF, UTILITY SHEDS, AND DOWNED
POWERLINES.
0420 PM TSTM WND DMG 6 WNW JACKSON 33.32N 84.05W
11/30/2010 BUTTS GA EMERGENCY MNGR
BUTTS COUNTY EMERGENCY MANAGEMENT REPORTED DAMAGE TO MINI
WAREHOUSES AND A GAS STATION NEAR THE COUNTY LINE ON
HIGHWAY 42.
&&
RGARCIASpecial weather statement, Nov 30, 5:05 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 505 PM EST TUE NOV 30 2010 GAZ027-036-037-302245- 505 PM EST TUE NOV 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN OCONEE...CLARKE AND MADISON COUNTIES UNTIL 545 PM EST... AT 501 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BOGART...MOVING NORTHEAST AT 40 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS OCONEE... CLARKE AND MADISON COUNTIES THROUGH 545 PM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE EASTVILLE...BOGART...BEECHWOOD HILLS... STATE BOTANICAL GARDEN OF GEORGIA...WESTGATE PARK...WHITEHALL...JAMES HOLLAND YOUTH SPORTS COMPLEX...OCONEE HEIGHTS...SANDY CREEK RECREATION AREA...ATHENS...JAMES HOLLAND YOUTH SPORTS COMPLEX... BARRETTS MILL...SANFORD...WINTERVILLE AND HULL. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Nov 30, 5:11 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 PM EST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 5 S PORTERDALE 33.50N 83.91W
11/30/2010 NEWTON GA COUNTY OFFICIAL
NEWTON COUNTY 911 REPORTED 3 TREES DOWN ALONG HIGHWAY 162
NORTH OF ROCKY PLAINS ROAD.
&&
RGARCIAThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 11:24 AM EST | Severe Thunderstorm Warning | FFC | Floyd | 18 min |
| Nov 30, 12:09 PM EST | Severe Thunderstorm Warning | FFC | Polk | 36 min |
| Nov 30, 12:16 PM EST | Severe Thunderstorm Warning | FFC | Fannin, Murray, Whitfield | 44 min |
| Nov 30, 12:31 PM EST | Severe Thunderstorm Warning | FFC | Haralson | 29 min |
| Nov 30, 12:48 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 42 min |
| Nov 30, 12:59 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding, Polk | 46 min |
| Nov 30, 4:03 PM EST | Severe Thunderstorm Warning | FFC | Butts, Henry, Lamar, Newton, Spalding | 42 min |
| Nov 30, 4:12 PM EST | Tornado Warning | FFC | Butts, Henry, Newton | 33 min |
| Nov 30, 4:22 PM EST | Severe Thunderstorm Warning | FFC | Gwinnett, Newton, Walton | 23 min |
| Nov 30, 4:37 PM EST | Severe Thunderstorm Warning | FFC | Morgan, Newton, Walton | 38 min |
| Nov 30, 4:43 PM EST | Severe Thunderstorm Warning | FFC | Barrow, Jackson | 47 min |
| Nov 30, 4:52 PM EST | Severe Thunderstorm Warning | FFC | Banks | 23 min |
| Nov 30, 5:42 PM EST | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 48 min |
| Nov 30, 6:23 PM EST | Severe Thunderstorm Warning | FFC | Clarke, Greene, Oconee, Oglethorpe | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.